MathSciNet Relay Station
MathSciNet bibliographic data
MR2277694 06F20 (52B20)
Mundici, Daniele Revisiting the free 2-generator abelian $l$-group. J. Pure Appl. Algebra 208 (2007), no. 2, 549–554.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement